# SDR IXXA20210603039

- Difficulty date: May 31, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 98,168 hours, 45,992 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT, TRAILING EDGE FLAP ASYMMETRY CAUTION MESSAGE DISPLAYED CREW REPORTS AT TAKE OFF FLAPS FIVE UNITS, WHEN HANDLE WAS MOVED TO
1 UNIT MESSAGE DISPLAYED. AIR TURN BACK TO DEPARTURE STATION-KCVG. EMERGENCY DECLARATION RELAYED TO AIR TRAFFIC CONTROL. LANDING UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONS NOTED. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. 
WORK IN PROGRESS
